On multiplication Γ-modules
Keywords:
Γ-ring, multiplication M Γ -module, prime M Γ -submodule, prime ideal.Abstract
In this article, we study some properties of multiplication M Γ - modules and their prime M Γ -submodules. We verify the conditions of ACC and DCC on prime M Γ -submodules of multiplication M Γ - module.
References
J. Aliro and P. Penea, A note on prime module, Divulgaciones Matem-aticas 8 (2000), 31-42.
D. D. Anderson, A note on minimal prime ideals, Proc. Amer. Math. Soc., 122 (1994), 13-14.
A. Azizi, Radical formula and prime submodules, J. Algebra 307 (2007), No. 1, 454-460.
A. Barnard, Multiplication Modules, J. Algebra 71 (1981), 174-178.
W. E. Barnes, On the -ring of Nobusawa, Paci c J. Math. 18 (1966), 411-422.
M. Behboodi, O. A. Karamzadeh and H. Koohy, Modules whose certain submodules are prime, Vietnam Journal of Mathematics, 32 (2004), 303-317.
M. Behboodi and H. Koohy, On minimal prime submodules, Far East J. Math. Sci., 6 (2002), 83-88.
Sahin Ceran and Mustafa Asci, Symmetric bi-( , ) derivations of prime and semi prime gamma rings, Bull. Korean Math. Soc. Vol. 43 (2006), No. 1, 9-16.
J. Dauns, Prime modules, J. Reine Angew. Math., 298 (1978), 156-181.
M. Dumitru, Gamma-Rings: Some Interpretations Used In The Study Of Their Radicals, U.P.B. Sci. Bull., Series A, Vol. 71 (2009), Iss. 3.
Z. A. El-Bast and P. F. Smith, Multiplication modules, Comm. Algebra 16 (1988), 755-779.
B. A. Ersoy, Fuzzy semiprime ideals in Gamma-rings, International Journal of Physical Sciences Vol. 5(4) (2010), 308-312.
A. A. Estaji, A. Sagha Khorasani and S. Baghdari, Multiplication ideals in -rings, Journal of Hyperstructures 2 (1) (2013), 30-39.
M. F. Hoque and A. C. Paul, On Centralizers of Semiprime Gamma Rings, International Mathematical Forum, Vol. 6 (2011), no. 13, 627 - 638.
S. Kyuno, On prime gamma ring, Paci c J. Math. 75 (1978), 185-190.
L. Luh, On the theory of simple -rings, Michigan Math. J. 16 (1969), 65-75.
N. Nobusawa, On a generalization of the ring theory, Osaka J. Math. (1964), 81-89.
M. A. Ozt•urk and H. Yazarl, Modules over the generalized centroid of semi-prime Gamma rings, Bull. Korean Math. Soc. 44 (2007), No. 2, 203-213.
A.C. Paul and Md. Sabur Uddin, Lie Structure in Simple Gamma Rings, Int. J. Pure Appl. Sci. Technol., 4(2) (2010), 63-70.
C. Selvaraj and S. Petchimuthu, Strongly Prime Gamma Rings and Morita Equivalence Of Rings, Southeast Asian Bulletin of Mathematics 32 (2008), 1137-1147.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.